# SDR CA151218003

- Difficulty date: December 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,720 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: CDP250G
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 7,529 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ELECTRICAL BURNING ODOR WAS DETECTED DURING FLIGHT, ISAT SYS CONTROL PANEL WAS SUSPECTED THE SOURCE. ISAT CIRCUIT BREAKER PULLED. ISAT CONTROL HEAD INSPECTED AND FOUND BURNED INTERNALLY.  CONTROL HEAD REPLACED, TEST FOUND SERVICEABLE.
